Back
Noncolliding Brownian motions and Harish-Chandra formula. 

作成者 香取, 眞理, 種村, 秀紀
作成者 (ヨミ) カトリ, マコト, タネムラ, ヒデキ
作成者の別表記 Katori, Makoto, Tanemura, Hideki
日本十進分類法 (NDC) 410
内容 We consider a system of noncolliding Brownian motions introduced in our previous paper, in which the noncolliding condition is imposed in a finite time interval $(0,T]$. This is a temporally inhomogeneous diffusion process whose transition probability density depends on a value of $T$, and in the limit $T to infty$ it converges to a temporally homogeneous diffusion process called Dyson's model of Brownian motions. It is known that the distribution of particle positions in Dyson's model coincides with that of eigenvalues of a Hermitian matrix-valued process, whose entries are independent Brownian motions. In the present paper we construct such a Hermitian matrix-valued process, whose entries are sums of Brownian motions and Brownian bridges given independently of each other, that its eigenvalues are identically distributed with the particle positions of our temporally inhomogeneous system of noncolliding Brownian motions. As a corollary of this identification we derive the Harish-Chandra formula for an integral over the unitary group.
公開者 University of Washington
コンテンツの種類 雑誌掲載論文 Journal Article
DCMI資源タイプ text
ファイル形式 application/x-dvi
ハンドルURL http://mitizane.ll.chiba-u.jp/meta-bin/mt-pdetail.cgi?cd=00020927
掲載誌情報 Electronic Communications in Probability Vol.8 page.112-121 (2003)
フルテキストへのリンク http://mitizane.ll.chiba-u.jp/metadb/up/C0000050988/MR2042750.dvi
言語 英語
関連情報 (hasVersion) http://www.math.washington.edu/~ejpecp/ECP/include/getdoc.php?id=3581&article=1662&mode=pdf
著者版フラグ author


Total Access Count:

770 times.


Search
Related Materials in